High Blood Pressure Support
1,365 members327 posts

Light Headed Fluctuating BP results

Recently I had a random bp check at my pharmacy-173/90- same at doc's so I now monitor at home. been getting variable results from 135/84 154/90 130/82 even down to 120/80 after a 2 mile walk.

Through the day it is about 143/88. I have been feeling light headed for a few weeks now but doc says these results would not make me feel like that.

I take levothyroxine-within range-and found myself suffering from histamine pollen allergy this summer-took anti his meds and seemed ok.

very frustrated but would love to hear from anyone who experiences light-headedness when having similar bp results-which are variable but on a morning it can come in higher-153/90.....

I'm reluctant to go on the bp meds as I have a sensitive metabolism which reacts to any synthetic drugs. Also don't want to go too low as might be risky...worried about side effects....... Any help greatly appreciated-ps-had blood tests done-all ok.

5 Replies
oldestnewest

I was having similar bp results. They are on the high side and should be brought down. When mine were all over the place and high like that, I felt extremely anxious, which caused some dizziness and overall an unwell feeling.

I went on Lisinopril 10 mg which dropped my bp dramatically within a few days to the 90/55 range and I got very dizzy. I then went to 5 mg, same result, then 2.5 mg which was better, but still feeling a little dizzy. I finally settled on 1.25 mg. Which is half of the lowest dose they make. This was my magic number and works perfectly. If my bp goes up over 120/90 I take an extra .625mg which is a quarter of my pill, and it brings it immediately into range. I'm also super sensitive to meds. Now my range is around 100/ 70 and I feel great. It seemed to reduce my anxiety as well.

I would try bp meds, but ask to start off with the lowest possible dose and work up instead of what I did. That way you might be able to avoid any side effects. Once you stabalize your bp to a normal level, you are bound to feel better I would think.

Good luck!

Reply

Thank you for that! I would have asked for the lowest dose and I'm pleased to see you feel so much better...I've got the home monitor and will have an average next week so should be ok.

1 like
Reply

Hi celticlady

I am new to this (BP and thyroid) - I was feeling dizzy spaced out and legs felt wobbly etc - went to GP and BP was high 164/105

Back a few days later for blood tests and BP check - then back for another BP check and urine sample - Called in to GP to discuss bloods GP then put me on 50mg levothyroxine for my thyroid. (So taking the meds since Tuesday this week - so on Day 6)

I have borrowed a friends BP monitor and have to hand the results in to GP next week

Highest BP has been 147/85 and lowest has been 126/77

I am still having the light headiness feeling

Wishing you all the best

Reply

Thanks Cracker-your bp isn't too bad at all-could be anxiety related and will probably settle down after the Levothyroxine kicks in. My doc said that range of bp results wouldn't cause light headedness or any other such symptoms but we're all different.

Post your results when you get them-people/admin staff on here are very good at helping analyse results and recommended supplements. Thyroid problems can affect every aspect of your endocrine system including heart rate/bp etc.. have a look at website 'stopthethyroidmadness'--really useful.

Stay in touch and keep well,

1 like
Reply

Many thanks for your reply - yes I will stay in touch and will look at that website :)

Wishing you all the best :)

Reply

You may also like...